Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What causes frequent headaches and blurred vision?

I have been having headaches more frequently over the past few months. They often happen towards the middle to end of the day and the cause me to feel nauseous. Recently my vision has been off as well, things like blurry and dull vision. the headaches don t last long, normally I have to sleep to get rid of them, medication doesn t seem to help. The vision is a constant problem. I am not a very stressed person. my speech I have noticed it becoming worse, but not quickly. things such as mixing my words when I am speaking and almost not being about to say what I am wanting too, as well as mixing words/numbers up when writing or typing. I am seeing a doctor within the next week or so but I want to know what someone else might think it may be. I am an 18 yr old female, very active and fairly healthy eater.
Asked On : Mon, 2 Apr 2018
Answers:  1 Views:  2
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Hi

Greetings From HealthcareMagic!

Refraction should be done and if error is detected it should be duly corrected having psychological problem. consult clinical psychologist for examination and counseling.if there is refractive error then it is to be corrected and it will not. it can be astigmatism or myopia. what is your age it can be near vision problem which should be correction.


Regards,
Dr. Ashok Kumar Dash,
Ophthalmologist
Answered: Thu, 5 Apr 2018
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor